# SDR SWAA2022031155745

- Difficulty date: July 2, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 52,207 hours, 30,818 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG O/B SIDE OF AFT PYLON STRUT FIRE SEAL BRACKET HAS 1.5' CRACK ON THE AFT EDGE / R&R #1 ENG. O/B SIDE OF AFT PYLON STRUT FIRE SEAL PER SRM 51-41-72
